# SDR UIEA01097

- Difficulty date: September 7, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747230B
- Aircraft serial: 1979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654U6075594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TVCI PER AD 90-06-14 REF SB 747-53-2293 AREA, FOUND VERTICAL CRACK IN INTERCOSTAL, STATION 290, APPROX LBL 26, UPPER NOSE WHEEL WELL BOX, INTERIOR.  REMOVED INTERCOSTAL AT STATION 290.  REPLACED INTERCOSTAL WITH P/N 654U6075-594 PER B747 SRM 51-30-02 PAGE 5.  REMOVED AND REINSTALLED TWO INTERCOSTALS TO GAIN ACCESS PER SRM 51-30-02.  (M)
